Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 656034, 4 pages
http://dx.doi.org/10.1155/2013/656034
Research Article

Semicommutators and Zero Product of Block Toeplitz Operators with Harmonic Symbols

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China

Received 15 February 2013; Accepted 17 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Puyu Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We completely characterize the finite rank semicommutators, commutators, and zero product of block Toeplitz operators and with on the vector valued Bergman space .